|high level of CPK due to prolonged use of Baraclude tab. 0.5 mg
May 12, 2010
Hello Dr. I am 58 years age. Last 24 months taking baraclude 0.5 mg tab to suppress HBV DNA counts. In first 6 months HBV DNA counts decreased from 100000 to not detectable (ND) level and being maintained ND. Liver Functions are also maintaining normal. Recently I have developed frozon shoulder problem and during the physiotherepy muscular pain increased. Blood test report indicated CPK level at 249 U/L against normal range 24 to 195 U/L. HBs Ag is still +ve
My question is (1) Is it due to side effect of Baraclude 0.5 mg tab. (2) Can I stop Baraclude at this stage ? (3) If I stop baraclude can the heapatities B virus be controlled by any other medicine ? (4)Up to what level of CPK it is safe to continue baraclude
| Response from Dr. McGovern
Congratulations of the non-detectable viral load you have achieved. This is great news.
I don't think the mild increase in muscles enzymes are related to entecavir (Baraclude)... Are you possibly on a statin?
You need to speak with your doctor as to whether you can stop your medication now. It will completely depend on whether you are HBeAg + or -.....Patients who are HBeAg- need long term treatment.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Compare Baraclude With Tenofovir
- Itchy Vagina After Touching Dried Semen Sign Of HIV AIDS
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
- White Discharge After Nipple Biting Worried I Have HIV
- Can The Receiver Of Oral Sex Catch A Std?
- Does Septra Ds Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.